# SDR DU4R2007077

- Difficulty date: March 21, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FLOORBEAM UPPER CAP AT FS 1640 LBL 24.  FABRICATED AND INSTALLED 63.0 LONG T CAP FROM 7075-T6 .090, 2 SUPPORT ANGLES 11.0 FROM 7075-T6 .063, 2  6.0 RADIUS FILLERS FROM 7075-T6 .125, 2  REINFORCEMENT STRAPS 8.0 FROM 7075-T6 .090 6 IAW DELTA B757 SRM 53-60-51-2-805D FIG 205, 51-20-01.
